Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Ivana SEBESTOVA
|Number||Authors, Title and Details|
Daniele BOFFI, Lucia GASTALDI, Rodolfo RODRÍGUEZ, Ivana SEBESTOVA: Residual-based a posteriori error estimation for the Maxwell eigenvalue problem. IMA Journal of Numerical Analysis, vol. 37, 4, pp. 1710-1732, (2017).
Sergio CAUCAO, Gabriel N. GATICA, Ricardo OYARZÚA, Ivana SEBESTOVA: A fully-mixed finite element method for the Navier-Stokes/Darcy coupled problem with nonlinear viscosity. Journal of Numerical Mathematics, vol. 25, 2, pp. 55-88, (2017).